Loading...
Loading...

Go to the content (press return)

Multiplicity results for interfaces of Ginzburg-Landau-Allen-Cahn equations in periodic media

Author
De La Llave, R.; Valdinoci, E.
Type of activity
Journal article
Journal
Advances in mathematics
Date of publication
2007-10
Volume
215
Number
1
First page
379
Last page
426
URL
http://www.sciencedirect.com/science/journal/00018708 Open in new window
Group of research
EGSA - Differential Equations, Geometry, Control and Dynamical Systems, and Applications

Participants

  • de la Llave Canosa, Rafael  (author)
  • Valdinoci, Enrico  (author)